Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/52782
Title: Proof without words : sum of a numerical series by telescoping
Authors: Plaza, Angel 
UNESCO Clasification: 120222 Series, sumabilidad
Issue Date: 2016
Journal: Mathematical Gazette 
URI: http://hdl.handle.net/10553/52782
ISSN: 0025-5572
DOI: 10.1017/mag.2016.125
Source: Mathematical Gazette [ISSN 0025-5572], v. 100 (549), p. 523-523
Appears in Collections:Artículos
Show full item record

Page view(s)

36
checked on Dec 18, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.